Acta Mathematica, 1983, Volume 150

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (8 articles)

Issue 1

[1] A Paley-Wiener theorem for real reductive groups

James Arthur University of Toronto, Canada

TBD mathscidoc:1701.331620

Acta Mathematica, 150, (1), 1-89, 1981.8
[ Download ] [ 2017-01-08 20:32:58 uploaded by actaadmin ] [ 629 downloads ] [ 0 comments ] [ Cited by 52 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Harmonic volumes

Bruno Harris Brown University, Providence, RI, USA

TBD mathscidoc:1701.331621

Acta Mathematica, 150, (1), 91-123, 1981.8
[ Download ] [ 2017-01-08 20:32:58 uploaded by actaadmin ] [ 569 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On elliptic systems in$R$^{$n$}

Robert B. Lockhart University of Notre Dame, Notre Dame, IN, USA Robert C. McOwen Northeastern University, Boston, MA, USA

TBD mathscidoc:1701.331622

Acta Mathematica, 150, (1), 125-135, 1981.12
[ Download ] [ 2017-01-08 20:32:58 uploaded by actaadmin ] [ 427 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] $L$^{∞}estimates for the $$\bar \partial $$ problem in a half-planeproblem in a half-plane

Peter W. Jones University of Chicago, IL, USA

TBD mathscidoc:1701.331623

Acta Mathematica, 150, (1), 137-152, 1980.12
[ Download ] [ 2017-01-08 20:32:59 uploaded by actaadmin ] [ 193 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Quantification geometrique, operateurs d’entrelacement et representations unitaires de $$\widetilde{SL_3 }(R)$$

Pierre Torasso Université de Poitiers, Poitiers, France

TBD mathscidoc:1701.331624

Acta Mathematica, 150, (1), 153-242, 1981.7
[ Download ] [ 2017-01-08 20:32:59 uploaded by actaadmin ] [ 758 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On the model companion of the theory of$e$-fold ordered fields

Moshe Jarden Tel-Aviv University, Tel-Aviv, Israel

TBD mathscidoc:1701.331625

Acta Mathematica, 150, (1), 243-253, 1982.1
[ Download ] [ 2017-01-08 20:32:59 uploaded by actaadmin ] [ 356 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Normal forms for real surfaces in C^{2}near complex tangents and hyperbolic surface transformations

Jürgen K. Moser Forschungsinstitut für Mathematik ETH, Zürich, Switzerland Sidney M. Webster University of Minnesota, Minneapolis, USA

TBD mathscidoc:1701.331626

Acta Mathematica, 150, (1), 255-296, 1982.6
[ Download ] [ 2017-01-08 20:32:59 uploaded by actaadmin ] [ 610 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Erratum to: Real hypersurfaces in complex manifolds

S. S. Chern University of California, Berkeley, CA, USA J. K. Moser New York University, New York, N.Y., USA

TBD mathscidoc:1701.331627

Acta Mathematica, 150, (1), 297-297, 1983.7
[ Download ] [ 2017-01-08 20:32:59 uploaded by actaadmin ] [ 279 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved